首页
学术期刊
论文检测
AIGC检测
热点
更多
数据
A SYMMETRY THEOREM FOR VARIATIONAL-PROBLEMS
被引:0
作者
:
FECKAN, M
论文数:
0
引用数:
0
h-index:
0
FECKAN, M
机构
:
来源
:
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS
|
1991年
/ 16卷
/ 06期
关键词
:
NONLINEAR VARIATIONAL PROBLEM;
PERIODIC ORBITS;
DISCRETE DYNAMIC SYSTEMS;
D O I
:
暂无
中图分类号
:
O29 [应用数学];
学科分类号
:
070104 ;
摘要
:
引用
收藏
页码:499 / 506
页数:8
相关论文
共 4 条
[1]
SADDLE POINTS AND MULTIPLE SOLUTIONS OF DIFFERENTIAL-EQUATIONS
[J].
AMANN, H
论文数:
0
引用数:
0
h-index:
0
机构:
Mathematisches Institut der Universität, Zürich, CH-8032
AMANN, H
.
MATHEMATISCHE ZEITSCHRIFT,
1979,
169
(02)
:127
-166
[2]
MINIMAL PERIODS OF DISCRETE AND SMOOTH ORBITS
[J].
BUSENBERG, S
论文数:
0
引用数:
0
h-index:
0
机构:
BRYN MAWR COLL,BRYN MAWR,PA 19010
BRYN MAWR COLL,BRYN MAWR,PA 19010
BUSENBERG, S
;
FISHER, D
论文数:
0
引用数:
0
h-index:
0
机构:
BRYN MAWR COLL,BRYN MAWR,PA 19010
BRYN MAWR COLL,BRYN MAWR,PA 19010
FISHER, D
;
MARTELLI, M
论文数:
0
引用数:
0
h-index:
0
机构:
BRYN MAWR COLL,BRYN MAWR,PA 19010
BRYN MAWR COLL,BRYN MAWR,PA 19010
MARTELLI, M
.
AMERICAN MATHEMATICAL MONTHLY,
1989,
96
(01)
:5
-17
[3]
EKELAND I, 1974, ANAL CONVEXE PROBLEM
[4]
A SYMMETRY THEOREM AND APPLICATIONS TO NONLINEAR PARTIAL-DIFFERENTIAL EQUATIONS
[J].
LAZER, AC
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV FLORIDA,DEPT MATH,GAINESVILLE,FL 32611
UNIV FLORIDA,DEPT MATH,GAINESVILLE,FL 32611
LAZER, AC
;
MCKENNA, PJ
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV FLORIDA,DEPT MATH,GAINESVILLE,FL 32611
UNIV FLORIDA,DEPT MATH,GAINESVILLE,FL 32611
MCKENNA, PJ
.
JOURNAL OF DIFFERENTIAL EQUATIONS,
1988,
72
(01)
:95
-106
←
1
→
共 4 条
[1]
SADDLE POINTS AND MULTIPLE SOLUTIONS OF DIFFERENTIAL-EQUATIONS
[J].
AMANN, H
论文数:
0
引用数:
0
h-index:
0
机构:
Mathematisches Institut der Universität, Zürich, CH-8032
AMANN, H
.
MATHEMATISCHE ZEITSCHRIFT,
1979,
169
(02)
:127
-166
[2]
MINIMAL PERIODS OF DISCRETE AND SMOOTH ORBITS
[J].
BUSENBERG, S
论文数:
0
引用数:
0
h-index:
0
机构:
BRYN MAWR COLL,BRYN MAWR,PA 19010
BRYN MAWR COLL,BRYN MAWR,PA 19010
BUSENBERG, S
;
FISHER, D
论文数:
0
引用数:
0
h-index:
0
机构:
BRYN MAWR COLL,BRYN MAWR,PA 19010
BRYN MAWR COLL,BRYN MAWR,PA 19010
FISHER, D
;
MARTELLI, M
论文数:
0
引用数:
0
h-index:
0
机构:
BRYN MAWR COLL,BRYN MAWR,PA 19010
BRYN MAWR COLL,BRYN MAWR,PA 19010
MARTELLI, M
.
AMERICAN MATHEMATICAL MONTHLY,
1989,
96
(01)
:5
-17
[3]
EKELAND I, 1974, ANAL CONVEXE PROBLEM
[4]
A SYMMETRY THEOREM AND APPLICATIONS TO NONLINEAR PARTIAL-DIFFERENTIAL EQUATIONS
[J].
LAZER, AC
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV FLORIDA,DEPT MATH,GAINESVILLE,FL 32611
UNIV FLORIDA,DEPT MATH,GAINESVILLE,FL 32611
LAZER, AC
;
MCKENNA, PJ
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV FLORIDA,DEPT MATH,GAINESVILLE,FL 32611
UNIV FLORIDA,DEPT MATH,GAINESVILLE,FL 32611
MCKENNA, PJ
.
JOURNAL OF DIFFERENTIAL EQUATIONS,
1988,
72
(01)
:95
-106
←
1
→